On the identity anonymization of high-dimensional rating data

Full text for this resource is not available from the Research Repository.

Sun, Xiaoxun, Wang, Hua and Zhang, Yanchun (2012) On the identity anonymization of high-dimensional rating data. Concurrency and computation: Practice and experience, 24 (10). pp. 1108-1122. ISSN 1532-0626

Abstract

In this paper, we mitigate a privacy threat to a large survey rating data set using an anonymity principle. We apply the flag matrix to formulate the problem, through which we provide a greedy approach to anonymize rating data. Extensive experiments confirm that our technique produces anonymized data sets that are highly useful and preserve the key statistical properties.

Dimensions Badge

Altmetric Badge

Additional Information

Special issue paper: special issue on advances in network and system security

Item type Article
URI https://vuir.vu.edu.au/id/eprint/10430
DOI https://doi.org/10.1002/cpe.1724
Official URL http://onlinelibrary.wiley.com/doi/10.1002/cpe.172...
Subjects Current > FOR Classification > 1303 Specialist Studies in Education
Historical > Faculty/School/Research Centre/Department > Centre for Applied Informatics
Keywords ResPubID24994, ResPubID25925, privacy, data anonymization, survey rating data
Citations in Scopus 5 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login